Montana, 2011Winter Storm in Montana, February 19 to 20, 2011
February 19 to 20, 2011 · NWS GGW · 5 events in 5 counties and zones
An upper pacific trough brought moisture into mainly the southeast zones. An arctic high pressure over the Canadian Prairies brought northeast winds that combined with an unseasonably cold airmass to bring dangerous wind chills over areas mainly north of the Missouri River.
Every event with a place to put it; 5 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 5
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An upper pacific trough brought moisture into mainly the southeast zones. An arctic high pressure over the Canadian Prairies brought northeast winds that combined with an unseasonably cold airmass to bring dangerous wind chills over areas mainly north of the Missouri River. Wind chills reached -30F in some places.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before the first event at Feb 19, 3:36 PM MST, 2 hours 24 minutes earlier.
Area forecast discussion, Feb 19, 3:36 PM MST, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GLASGOW MT
336 PM MST SAT FEB 19 2011
.SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH MONDAY...
MID AND HIGH CLOUDS ARE ON THE INCREASE THANKS TO AN APPROACHING PACIFIC
STORM SYSTEM CURRENTLY CENTERED OVER THE GREAT BASIN. LATER
TONIGHT A MID LEVEL CIRCULATION WILL SPIN UP OVER
WYOMING...DRIVING A MOIST CYCLONIC FLOW UP AND OVER THE ARCTIC
AIRMASS CURRENTLY IN PLACE OVER NORTHEAST MONTANA. AGREE WITH THE
PREVIOUS FORECASTERS ASSESSMENT THAT THE ARCTIC HIGH NOSING IN OUT
OF SASKATCHEWAN WILL SERVE TO LIMIT THE NORTHWARD PROGRESSION OF
THE PRECIPITATION THUS CONTINUED TO KEEP ACCUMULATING SNOW
CONFINED TO AREAS SOUTH OF THE MISSOURI RIVER. GUSTY WINDS WILL
ALSO DEVELOP THROUGH THE EVENING HOURS AND WILL DRIVE DANGEROUS
WIND CHILLS ALONG WITH BLOWING AND DRIFTING SNOW. ISSUED A WIND
CHILL WARNING FOR PHILLIPS AND VALLEY COUNTIES...AND A WIND CHILL
ADVISORY FOR DANIELS...SHERIDAN...AND ROOSEVELT COUNTIES AS COOLER
TEMPS ASSOCIATED WITH THE ARCTIC HIGH TO THE NORTH WILL COMBINE
WITH GUSTY NORTHEAST WINDS ASSOCIATED WITH THE DEVELOPING SYSTEM.
FOR PETROLEUM...GARFIELD...MCCONE AND RICHLAND COUNTIES WENT WITH
A WINTER WEATHER ADVISORY GIVEN THE EXPECTED LIGHTER SNOW
ACCUMULATIONS AND DANGEROUS WIND CHILLS...ALONG WITH BLOWING AND
DRIFTING SNOW.
THE BIGGEST IMPACTS WILL BE FELT IN THE EXTREME
SOUTHEAST COUNTIES OF DAWSON...PRAIRIE...AND WIBAUX GIVEN THEIR
PROXIMITY TO THE DEVELOPING SYSTEM. 6 TO 8 INCHES OF SNOW IS
EXPECTED ALONG WITH DANGEROUS WIND CHILLS AND BLOWING AND DRIFTING
SNOW PROBLEMS. THUS ISSUED A WINTER STORM WARNING FOR THE
AFOREMENTIONED AREAS.
SUNDAY NIGHT SNOW CONCERNS WILL TAPER OFF FROM WEST TO EAST AS THE
SYSTEM QUICKLY MOVES OFF INTO THE MIDWEST. SOME CLEARING OF SKIES IS
POSSIBLE AS WEAK HIGH PRESSURE ALOFT COULD ALLOW CLOUDS TO
DECREASE. THUS TEMPERATURES COULD PLUMMET INTO THE TEENS BELOW
ZERO. AS THE ARCTIC SURFACE HIGH RETREATS TO THE EAST AS WELL IT
COULD DRIVE GUSTY EASTERLY WINDS WHICH COULD AGAIN GENERATE SOME
WIND CHILL CONCERNS.
MONDAY LOOKS TO BE A DRY DAY IN BETWEEN SYSTEMS. A LEE SIDE TROUGH
WILL DEVELOP THANKS TO WESTERLY FLOW ALOFT AND SHOULD HELP WARM
TEMPERATURES ON THE HEELS OF THE EXITING ARCTIC HIGH. GILCHRIST
.LONG TERM...MONDAY NIGHT THROUGH SATURDAY...
A STRONG UPPER TROUGH WILL IMPACT THE NORTHERN ROCKIES FOR MUCH OF THE
EXTENDED FORECAST PERIOD. THIS...COMBINED WITH PLENTIFUL MOISTURE
STREAMING EASTWARD FROM THE NORTHERN PACIFIC OCEAN WILL PROVIDE
INCREASED CHANCES FOR SNOW OVER THE REGION AT LARGE...ESPECIALLY
TUESDAY NIGHT THROUGH FRIDAY. THE MAJORITY OF THE ACCUMULATING
SNOW WILL BE REALIZED MORE SO ACROSS THE SOUTHERN PORTIONS OF OUR
CWA.
THE ENTIRE EXTENDED FORECAST CONTINUES TO LOOK MUCH COLDER THAN
NORMAL WITH THE COLDEST PERIOD BEING WEDNESDAY NIGHT THROUGH NEXT
SUNDAY. MORNING LOWS IN THE NEGATIVE TEENS AND HIGHS STRUGGLING TO
REACH ZERO DEGREES WILL BE COMMON. WIND CHILL ADVISORY CRITERIA
WILL EASILY BE MET AGAIN BEGINNING WEDNESDAY NIGHT.
BEGINNING FRIDAY...SIGNIFICANT DISCREPANCIES IN EXTENDED MODEL
SOLUTIONS CONTINUE TO YIELD A REDUCED CONFIDENCE IN THE POPS AND
TEMPERATURE FORECASTS TOWARD THE END OF THE EXTENDED PERIOD.
BMICKELSON
PREVIOUS LONG TERM DISCUSSION...THE EXTENDED PERIOD BEGINS WITH
WESTERLY FLOW ALOFT FOR SEASONAL TEMPERATURES ON TUESDAY. HOWEVER
A LONG WAVE TROUGH BEGINS TO DROP SOUTH FROM CANADA THAT WILL
AFFECT NORTHEAST MONTANA THROUGH THE REMAINDER OF THE PERIOD WITH
MUCH COLDER TEMPERATURES AND AN INCREASING CHANCE FOR ACCUMULATING
SNOW BY MID WEEK. HOWEVER THERE REMAINS DISAGREEMENT BETWEEN
MODELS WITH THE ECMWF MUCH DRIER AND COLDER THAN THE GFS.
TUESDAY/TUESDAY NIGHT...THE ARCTIC COLD FRONT POISED TO THE
NORTHWEST OF NEMONT WILL MOVE INTO THE AREA TUESDAY NIGHT...
BRINGING IN A FEW SNOW SHOWERS.
WEDNESDAY AND BEYOND...THE COLD FRONT CONTINUES ON SOUTH OF THE
FORECAST AREA WHILE FLOW ALOFT SENDS PACIFIC MOISTURE OVER THE
FRONT. THE POSITION OF THE FLUCTUATING ARCTIC FRONT WILL DETERMINE
WHERE THE SNOW FALL. NORTH OF THE FRONT A POOL OF VERY FRIGID AIR
WILL LIKELY KEEP THE NORTHERN ZONES MOSTLY DRY. IT IS POSSIBLE
THAT THE ARCTIC BOUNDARY WILL REMAIN SOUTH OF THE CWA TO SEND MOST
OF THE MOISTURE EAST ACROSS SOUTHERN MONTANA. ALTHOUGH UNCERTAINTY
INCREASES BY THE WEEKEND...FOR NOW IT LOOKS COLDER AND DRIER. SCT
&&
.AVIATION...
MOISTURE ALOFT RIDING OVER A FLUCTUATING ARCTIC STATIONARY FRONT
WILL INITIALLY BRING MVFR OVERCAST TO THE AREA TODAY...ALONG WITH
OCCASIONAL LIGHT SNOW. A SURFACE HIGH PRESSURE AREA IN SOUTHERN
SASKATCHEWAN WILL GENERATE NORTHEASTERLY WINDS OF 10 TO 15 KTS.
THE SURFACE HIGH WILL SLIDE SOUTH TONIGHT WHICH COULD BRING
CLEARING TO THE NORTHERN TAF SITES. KSDY AND KGDV WILL LIKELY
EXPERIENCE IFR TO LIFR CONDITIONS AND MORE SNOWFALL THROUGH THE
END OF THE TAF CYCLE...THREE TO FIVE INCHES POSSIBLY. BMICKELSON
&&
.HYDROLOGY...
WATER LEVELS HAVE STEADILY DECREASED ON THE BLOOD...SAGE...AND
FLATWILLOW CREEKS AND NO LONGER FLOODING. EVEN THOUGH THE RIVER
STAGE IS BELOW 8 FEET...WHICH IS FLOOD STAGE...THE MUSSELSHELL
RIVER STILL HAS ICE JAMS ON IT CAUSING WATER TO CONTINUE TO BACK
UP ONTO LOW-LYING PROPERTY. A COUPLE OF HOMES REMAIN IMPACTED BY
FLOODING WHICH WARRANTED A FLOOD ADVISORY FOR PORTIONS OF
PETROLEUM COUNTY.
THE MILK RIVER AT DODSON REMAINS HIGH BUT BELOW FLOOD STAGE AT
17.47 FEET AND HAS BEEN SLOWLY RECEDING TODAY. RIVER LEVELS
SHOULD CONTINUE RUNNING HIGH THROUGH THE WEEKEND. THE BEAVER
CREEK AROUND SACO IS RUNNING HIGH. THE BEAVER CREEK FLOWS WERE
CAUSED BY THE EARLIER WARM SPELL THIS WEEK AND THE WATER IS NOW
JUST GETTING DOWN TO THE MILK RIVER VALLEY. GOING TO HAVE TO
MONITOR THIS CLOSELY FOR ICE JAM FLOODING THE NEXT 36 HOURS.
LAW ENFORCEMENT FRIDAY EVENING REPORTED ABOUT 5 FEET OF WATER
RUNNING OVER THE ICE ON BEAVER CREEK WHICH WAS AT 2.4 FEET. WELL
BELOW ZERO TEMPERATURES THIS WEEKEND WILL LIKELY FREEZE THIS
WATER. CONCERNED INTERESTS IN WESTERN VALLEY COUNTY SHOULD CLOSELY
MONITOR THE MILK RIVER FOR RAPID FLUCTUATIONS THIS WEEKEND AS THIS
WATER PASSES DOWNSTREAM. AES/FORRESTER
&&
.GLASGOW WATCHES/WARNINGS/ADVISORIES...
WIND CHILL WARNING UNTIL 2 PM MST SUNDAY FOR CENTRAL AND
SOUTHEAST PHILLIPS...CENTRAL AND SOUTHERN VALLEY...NORTHERN
PHILLIPS...NORTHERN VALLEY.
WINTER STORM WARNING UNTIL 6 PM MST SUNDAY FOR DAWSON...
PRAIRIE...WIBAUX.
WIND CHILL ADVISORY UNTIL 2 PM MST SUNDAY FOR DANIELS...
SHERIDAN...WESTERN ROOSEVELT...EASTERN ROOSEVELT.
WINTER WEATHER ADVISORY UNTIL 6 PM MST SUNDAY FOR PETROLEUM...
GARFIELD...MCCONE...RICHLAND.
&&
WEATHER.GOV/GLASGOW
Hazardous weather outlook, Feb 19, 2:58 PM MST, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GLASGOW MT
258 PM MST SAT FEB 19 2011
MTZ060-201200-
SOUTHWEST PHILLIPS-
258 PM MST SAT FEB 19 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
LIGHT SNOW ACCUMULATIONS OF AROUND 2 INCHES CAN BE EXPECTED
TONIGHT THROUGH SUNDAY AFTERNOON.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
WEDNESDAY NIGHT THROUGH NEXT WEEKEND ANOTHER ARCTIC AIR MASS WILL
MAKE FOR FRIGID TEMPERATURES ACROSS ALL OF NORTHEAST MONTANA.
AT THIS TIME TEMPERATURES LOOK TO BE AROUND 35 DEGREES BELOW
NORMALS.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
MTZ016-017-059-061-201200-
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
NORTHERN PHILLIPS-NORTHERN VALLEY-
258 PM MST SAT FEB 19 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
A WIND CHILL WARNING IS IN EFFECT FOR TONIGHT AND SUNDAY. BITTER
COLD TEMPERATURES WILL COMBINE WITH NORTHEAST WINDS 10 TO 20 MPH
TONIGHT TO PRODUCE WIND CHILLS OF 30 BELOW TO 45 BELOW ZERO INTO
SUNDAY MORNING. IN ADDITION TO DANGEROUS WIND CHILLS...THE NORTHEAST
WINDS WILL ALSO GENERATE DRIFTING SNOW TONIGHT AND SUNDAY.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
WEDNESDAY NIGHT THROUGH NEXT WEEKEND ANOTHER ARCTIC AIR MASS WILL
MAKE FOR FRIGID TEMPERATURES ACROSS ALL OF NORTHEAST MONTANA.
AT THIS TIME TEMPERATURES LOOK TO BE AROUND 35 DEGREES BELOW
NORMALS.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
MTZ018>020-062-201200-
DANIELS-SHERIDAN-WESTERN ROOSEVELT-EASTERN ROOSEVELT-
258 PM MST SAT FEB 19 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
A WIND CHILL ADVISORY IS IN EFFECT FOR TONIGHT AND SUNDAY. BITTER
COLD TEMPERATURES WILL COMBINE WITH NORTHEAST WINDS 10 TO 20 MPH
TONIGHT TO PRODUCE WIND CHILLS OF 20 BELOW TO 40 BELOW ZERO INTO
SUNDAY MORNING. IN ADDITION TO DANGEROUS WIND CHILLS...THE
NORTHEAST WINDS WILL ALSO GENERATE DRIFTING SNOW TONIGHT AND
SUNDAY.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
WEDNESDAY NIGHT THROUGH NEXT WEEKEND ANOTHER ARCTIC AIR MASS WILL
MAKE FOR FRIGID TEMPERATURES ACROSS ALL OF NORTHEAST MONTANA.
AT THIS TIME TEMPERATURES LOOK TO BE AROUND 35 DEGREES BELOW
NORMALS.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
MTZ023-024-201200-
MCCONE-RICHLAND-
258 PM MST SAT FEB 19 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
3 TO 6 INCHES OF SNOW ALONG WITH BLOWING SNOW AND DANGEROUS WIND
CHILLS ARE EXPECTED TONIGHT INTO SUNDAY AFTERNOON. A WINTER
WEATHER ADVISORY IS IN EFFECT.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
WEDNESDAY NIGHT THROUGH NEXT WEEKEND ANOTHER ARCTIC AIR MASS WILL
MAKE FOR FRIGID TEMPERATURES ACROSS ALL OF NORTHEAST MONTANA.
AT THIS TIME TEMPERATURES LOOK TO BE AROUND 35 DEGREES BELOW
NORMALS.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
MTZ025>027-201200-
DAWSON-PRAIRIE-WIBAUX-
258 PM MST SAT FEB 19 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
6 TO 8 INCHES OF SNOW ALONG WITH BLOWING SNOW AND DANGEROUS WIND
CHILLS ARE EXPECTED TONIGHT INTO SUNDAY AFTERNOON. A WINTER STORM
WARNING IS IN EFFECT.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
WEDNESDAY NIGHT THROUGH NEXT WEEKEND ANOTHER ARCTIC AIR MASS WILL
MAKE FOR FRIGID TEMPERATURES ACROSS ALL OF NORTHEAST MONTANA.
AT THIS TIME TEMPERATURES LOOK TO BE AROUND 35 DEGREES BELOW
NORMALS.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
MTZ021-022-201200-
PETROLEUM-GARFIELD-
258 PM MST SAT FEB 19 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
MINOR FLOODING CONTINUES ALONG THE MUSSELSHELL RIVER. A FLOOD
ADVISORY IS IN EFFECT.
3 TO 6 INCHES OF SNOW ALONG WITH BLOWING SNOW AND DANGEROUS WIND
CHILLS ARE EXPECTED TONIGHT INTO SUNDAY AFTERNOON. A WINTER
WEATHER ADVISORY IS IN EFFECT.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
WEDNESDAY NIGHT THROUGH NEXT WEEKEND ANOTHER ARCTIC AIR MASS WILL
MAKE FOR FRIGID TEMPERATURES ACROSS ALL OF NORTHEAST MONTANA.
AT THIS TIME TEMPERATURES LOOK TO BE AROUND 35 DEGREES BELOW
NORMALS.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Winter Storm, McCone
- When
- February 19, 6:00 PM MST to February 20, 5:00 PM MST
- Where
- McCone forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 47.645, -105.795 (the zone’s center; the record gives no point)
At 0838 MST trained spotter 1 mile north-northeast of Flowing Wells Rest Area reported 7 inches of new snow. At 1209 MST, McCone County Law Enforcement reported 6.5 inches of new snow. At 1800, Cooperative observer in Circle reported a total of 6 to 7 inches but reduced by wind, moisture was 0.47 inches.
Winter Storm, Garfield
- When
- February 19, 6:00 PM MST to February 20, 6:00 PM MST
- Where
- Garfield forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 47.278, -106.993 (the zone’s center; the record gives no point)
About 4 to 6 inches of snow fell with this event along with visibilities as low as a quarter of a mile (2 miles west of Van Norman).
Winter Storm, Prairie
- When
- February 19, 7:00 PM MST to February 20, 6:00 PM MST
- Where
- Prairie forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 46.861, -105.378 (the zone’s center; the record gives no point)
At 0841 MST 11 miles north of Crow Rock, spotter reported 6 inches of new snow and still falling. At 0844 MST 10 miles southwest of Mildred, spotter reported 12 inches of new snow and still falling, gusty winds and quarter of mile visibility with drifts to 2 feet. At 1600 MST 25 miles east of Cohagen public reported 10 inches of new snow.
Winter Storm, Dawson
- When
- February 19, 7:00 PM MST to February 20, 6:00 PM MST
- Where
- Dawson forecast zone
- Reported by
- COOP Observer
- Coordinates
- 47.266, -104.899 (the zone’s center; the record gives no point)
At 0845 MST, a spotter 3 miles southwest of Hoyt reported 12 inches of new snow, some drifts on property were knee deep. At 1010 MST in Glendive, spotter reported 7 inches of new snow and still falling. At 1800 MST, spotter 2 miles west-southwest of Glendive reported 9.8 inches storm total. At 2015 MST in Glendive, cooperative observer reported 10 inches of new snow.
Winter Storm, Wibaux
- When
- February 19, 7:00 PM MST to February 20, 6:00 PM MST
- Where
- Wibaux forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 46.965, -104.249 (the zone’s center; the record gives no point)
At 0850 MST, spotter 2 miles east of Wibaux reported very windy conditions with snow, drifts up to 5 feet deep and visibility less than a quarter of a mile. At 0852 MST, spotter 5 miles west of Carlyle reported 14 inches of new snow and still falling. At 1115 MST, spotter 9 miles northwest of Carlyle reported 9 inches of new snow. At 1609 MST, spotter in Wibaux reported 9 inches of new snow.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heavy Snow in Arizona, February 19 to 20, 20111 death · 1 injured · 4 events
- Strong Wind in Virginia, February 19, 20111 death · 1 injured · $5,000 · 1 event
- High Wind in New York, February 19, 2011$600,000 · 54 kt wind · 6 events
- Flash Flood in Iowa, February 19 to 20, 2011$200,000 · 1 event
- High Wind in Massachusetts, February 19, 2011$65,000 · 64 kt wind · 11 events
- High Wind in Connecticut, February 19, 2011$60,000 · 51 kt wind · 2 events
- Heavy Snow in Arizona, February 19, 2011$50,000 · 1 event
- Blizzard and Winter Storm in South Dakota, February 19 to 20, 201122 events
- Strong Wind in Arizona, February 19, 20112 injured · $1,000 · 1 event
- Blizzard and Heavy Snow in North Dakota, February 19 to 21, 201115 events
- Astronomical Low Tide in New Jersey, February 19 to 20, 201111 events
- Blizzard and Winter Storm in Alaska, February 19 to 20, 201110 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 274557, 276705, 274560, 274564, 274566.